Open Access
Translator Disclaimer
2013 Common Fixed Point Theorems of New Contractive Conditions in Fuzzy Metric Spaces
Jiang Zhu, Yuan Wang, Shin Min Kang
J. Appl. Math. 2013(SI21): 1-9 (2013). DOI: 10.1155/2013/145190


Some new limit contractive conditions in fuzzy metric spaces are introduced, by using property (E.A), some common fixed point theorems for four maps are proved in GV-fuzzy metric spaces. As an application of our results, some new contractive conditions are presented, and some common fixed point theorems are proved under these contractive conditions. The contractive conditions presented in this paper contain or generalize many contractive conditions that appeared in the literatures. Some examples are given to illustrate that our results are real generalizations for the results in the references and to show that our limit contractive conditions are important for the existence of fixed point.


Download Citation

Jiang Zhu. Yuan Wang. Shin Min Kang. "Common Fixed Point Theorems of New Contractive Conditions in Fuzzy Metric Spaces." J. Appl. Math. 2013 (SI21) 1 - 9, 2013.


Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1267.54060
MathSciNet: MR3064920
Digital Object Identifier: 10.1155/2013/145190

Rights: Copyright © 2013 Hindawi


Vol.2013 • No. SI21 • 2013
Back to Top